Inventiones mathematicae

, Volume 78, Issue 2, pp 161–222

An extension of the Loop theorem and resolutions of generalized 3-manifolds with 0-dimensional singular set

  • T. L. Thickstun
Article

DOI: 10.1007/BF01388594

Cite this article as:
Thickstun, T.L. Invent Math (1984) 78: 161. doi:10.1007/BF01388594

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • T. L. Thickstun
    • 1
    • 2
  1. 1.University College of North WalesBangor, WalesUK
  2. 2.Department of MathematicsSouthwest Texas State UniversitySan MarcosUSA